Semipre Generalized Homeomorphisms in Intuitionistic Fuzzy Topological Spaces

Journal Title: INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY - Year 2013, Vol 4, Issue 1

Abstract

 In this paper we introduce intuitionistic fuzzy semipre generalized homeomorphisms and intuitionistic fuzzy M-semipre generalized homeomorphisms. We investigate some of their properties.

Authors and Affiliations

M. Thirumalaiswamy1 and K. Ramesh

Keywords

Related Articles

 Hematocrit effects of the axisymmetric blood flow through an artery with stenosis arteries

 When the nature of blood flow changes from its usual state to a disturbed flow condition due to the presence of a stenosis in an artery. Then it has been suggested that the deposits of cholesterol on the arterial w...

 Generalized Presemi Closed Mappings in Intuitionistic Fuzzy Topological Spaces

 In this paper we introduce intuitionistic fuzzy generalized presemi closed mappings, intuitionistic fuzzy generalized presemi open mappings and intuitionistic fuzzy i-generalized presemi closed mappings and we st...

(gsp)*-Closed Sets In Topological Spaces

In this paper we have introduced a new class of sets called (gsp)*-closed sets which is properly placed in between the class of closed sets and gsp-closed sets. As an application, we introduce two news paces namely, Tgsp...

Reflection and Transmission of Elastic Waves at the Loosely Bonded Solid-Solid Interface

Reflection and transmission phenomenon of plane waves at a loosely bonded interface between linear isotropic elastic solid half space and fluid saturated incompressible porous solid half space is studied in the present s...

 Magic and Bimagic Labeling for Disconnected Graphs

 An edge magic total labeling of a graph G V E ( , ) with p vertices and q edges is a bijection f from the set of vertices and edges to 1,2,..., p q  such that for every edge uv in E, f u f uv f v ( ) ( ) ( )  ...

Download PDF file
  • EP ID EP157068
  • DOI -
  • Views 78
  • Downloads 0

How To Cite

M. Thirumalaiswamy1 and K. Ramesh (2013).  Semipre Generalized Homeomorphisms in Intuitionistic Fuzzy Topological Spaces. INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY, 4(1), 6-9. https://europub.co.uk/articles/-A-157068